| Model Number |
98431 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/02/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.Root cause could not be determined.The device history record for lot 0020000617 was reviewed and the product was produced according to product specifications.All information reasonably known as of 11 mar 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).
Event or Problem Description
It was reported that two anchors were "lost" after one day.There was no injury to the patient.No further information has been provided.